# SDR FDEA202404240279

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 9,784 hours, 4,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Part serial: UNKNOWN
- Condition: Dented
- Location: Main Cargo Deck
- Part time: 9,784 hours, 4,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SECTION 41, FLOOR PANEL 221DFF WITH SEVERAL DENTS. FLOOR PANEL 221DFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 88   DEC 15/2023
